# SDR UIEA2020080401706

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 2120-2160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK,  BS 2120 - 2160, LBL 11.33, SEAT TRACK SLOT BASE FOUND CORRODED AND CRACKED.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52 -2R-12, REPAIR 12.
